Journal of Mathematics of Kyoto University

An approach to the biharmonic pseudo process by a random walk

Sadao Sato

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 42, Number 3 (2002), 403-422.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283840

Digital Object Identifier
doi:10.1215/kjm/1250283840

Mathematical Reviews number (MathSciNet)
MR1967213

Zentralblatt MATH identifier
1037.60045

Subjects
Primary: 60G50: Sums of independent random variables; random walks

Citation

Sato, Sadao. An approach to the biharmonic pseudo process by a random walk. J. Math. Kyoto Univ. 42 (2002), no. 3, 403--422. doi:10.1215/kjm/1250283840. https://projecteuclid.org/euclid.kjm/1250283840


Export citation